# SDR UIEA2023050100394

- Difficulty date: April 28, 2023
- Submitted: May 2, 2023
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 82,564 hours, 16,496 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Medical Kit
- Part number: NA
- Part serial: NA
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EEMKS ARE BOTH MISSING ITEMS ( EMERGENCY MEDICAL EQUIPMENT, EMERGENCY MEDICAL KIT (EMK) AND/OR ASSOCIATED EQUIPMENT, REQUIRED BY FAR )( R/R BOTH PARTS IAW AMM 25-64-03.  )
